# SDR CALA2014110492651

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 70,776 hours, 24,923 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LUMINESCENT EXIT LIGHTS DOOR 1L & 1 RIGHT AS WELL AS FWD MOST FLOOR EEL INOPERATIVE.  REPLACED FWD MOST EEL CABIN ENTRANCE IAW MM33-51-96.  ALL LUMINESCENT LIGHTS OPERATIONS CHECKED GOOD.
